# SDR 08FDEA00872

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA00143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION DC10 CARGO TO MD10 ACF, AT REMOVAL BRACKET IS NOTED CRACK 1.5 INCH LONG ON FRAME STA 1851 RT SIDE LONGERON 10 TO 11.  PERFORMED REPAIR FOR EA FEDEX 8-5310-111515.
